Pacific Journal of Mathematics

An analog of the minimax theorem for vector payoffs.

David Blackwell

Article information

Source
Pacific J. Math. Volume 6, Number 1 (1956), 1-8.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103044235

Mathematical Reviews number (MathSciNet)
MR0081804

Zentralblatt MATH identifier
0074.34403

Subjects
Primary: 90.0X

Citation

Blackwell, David. An analog of the minimax theorem for vector payoffs. Pacific J. Math. 6 (1956), no. 1, 1--8. http://projecteuclid.org/euclid.pjm/1103044235.


Export citation

References

  • [1] David Blackwell, On optimal systems, Ann. Math. Stat., 25 (1954), 394-397.
  • [2] John von Neumann and Osker Morgenstern, Theory of games and economic behavior, Princeton, 1944.